Ask an expert
Question

21 Mar

Side affects of starting Bilocor co 2.5
After seeing a doctor for terrible unbearable back pain and numbness in the feet, doc saw my blood pressure was 155 over 110, so she gave me bilocor 2.5 to start, ive been on them for 4 days now and my blokd pressure when i last took was 159 over 124.....no improvement at all and Feeling very tired drowsy and no energy..... Was wondering if i should stop taking them until i see my doctor on Tuesday with a slight battle to breath
Answer
Expert
CyberDoc
CyberDoc

06 Apr

Hi Amanda
It might be that the medication is not strong enough, because it does not seem to decrease your blood pressure - or there might be something else causing the increase in your blood pressure, such as the pain that you are experiencing. I suggest that you rather go back to your doctor as soon as possible. Good luck and I hope that you feel better soon. 
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19975 votes
Vote